# SDR 2007UALA03993

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,030 hours, 10,622 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Aft Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BARS AT THE RIGHT AFT LAV & IN FRONT OF THE VCC CABINET ARE INOPERATIVE.   10-26-07    REPAIRED EEL LIGHT BAR PER MM 33-51-10 AND OP CHECKS GOOD.
